# SDR U0GA202402020001

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 8,720 hours, 12,649 cycles
- Engine: Ge CT78A
- Engine time: 7,788 hours, 4,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO GC468 ON HAA TASKING CREW STATED THAT THEY HAD A STRONG INDICATION OF FUEL SMELL. THE ODOR INCREASED AND CREW STATED THAT THEY WERE HAVING NEGATIVE EFFECTS ON VISION, NAUSEA AND HEADACHES. VISUAL OBSERVATION OF LEAKING FUEL UNDER MEDIC SEAT AFT OF LITTER. DECISION WAS MADE TO CANCEL MISSION AND RTB. CONTACTED ATC FOR DIRECT BACK TO KGAO, CONTACTED OCC TO LET THEM KNOW WHAT WAS HAPPENING. FURTHER OBSERVATION NOTED FUEL MOVING FORWARD TOWARDS COCKPIT. COMPLETED EMERGENCY PROCEDURE PER THE RFM. OPENING OF THE COCKPIT WINDOWS BROUGHT A MUCH STRONGER PRESENCE OF FUMES FORWARD SO WE CLOSED THEM UNTIL OUR DESCENT.  ONCE WE WERE CONFIDENT THAT AN IFR APPROACH WAS NOT NEEDED AT KGAO WE CANCELLED IFR AND DESCENDED TO 1000', SLOWED TO 80. AFTER CABIN SECURITY CHECK WAS COMPLETED, OPENED UPPER CABIN SLIDING DOOR AND COPILOT WINDOW TO IMPROVE AIRFLOW IN CABIN AND COCKPIT. LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INVESTIGATION FOUND FUEL LEAK IN LEFT SIDE OF CABIN IVO MID SPONSON, CAUSE STILL UNDER INVESTIGATION.
